# SDR COMA9630139

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: AC9718F25
- Condition: Dirty
- Location: Lt Engine
- Part time: 15 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE OIL BYPASS INDICATION ILLUMINATED.  REPLACED THE ENGINE OIL FILTER.  PART TOTAL CYCLES, 15.
